Borel–Cantelli Lemma for Capacities
Author
Abstract
Suggested Citation
Download full text from publisher
References listed on IDEAS
- Alain Chateauneuf & Jean-Philippe Lefort, 2006.
"Some Fubini theorems on product sigma-algebras for non-additive measures,"
Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers)
halshs-00130444, HAL.
- Alain Chateauneuf & Jean-Philippe Lefort, 2008. "Some Fubini theorems on product sigma-algebras for non-additive measures," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00271357, HAL.
- Alain Chateauneuf & Jean-Philippe Lefort, 2008. "Some Fubini theorems on product sigma-algebras for non-additive measures," Post-Print hal-00271357, HAL.
- Alain Chateauneuf & Jean-Philippe Lefort, 2006. "Some Fubini theorems on product sigma-algebras for non-additive measures," Post-Print halshs-00130444, HAL.
- Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: theory," Insurance: Mathematics and Economics, Elsevier, vol. 31(1), pages 3-33, August.
- Petrov, Valentin V., 2004. "A generalization of the Borel-Cantelli Lemma," Statistics & Probability Letters, Elsevier, vol. 67(3), pages 233-239, April.
- Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: applications," Insurance: Mathematics and Economics, Elsevier, vol. 31(2), pages 133-161, October.
- Petrov, Valentin V., 2002. "A note on the Borel-Cantelli lemma," Statistics & Probability Letters, Elsevier, vol. 58(3), pages 283-286, July.
- Ghirardato, Paolo, 1997.
"On Independence for Non-Additive Measures, with a Fubini Theorem,"
Journal of Economic Theory, Elsevier, vol. 73(2), pages 261-291, April.
- Ghirardato, Paolo, 1995. "On Independence For Non-Additive Measures, With a Fubini Theorem," Working Papers 940, California Institute of Technology, Division of the Humanities and Social Sciences.
- Xie, Yuquan, 2009. "A bilateral inequality on a nonnegative bounded random sequence," Statistics & Probability Letters, Elsevier, vol. 79(14), pages 1577-1580, July.
- repec:dau:papers:123456789/7324 is not listed on IDEAS
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Dimitrios G. Konstantinides & Georgios C. Zachos, 2019. "Exhibiting Abnormal Returns Under a Risk Averse Strategy," Methodology and Computing in Applied Probability, Springer, vol. 21(2), pages 551-566, June.
- Zheng, Yanting & Yang, Jingping & Huang, Jianhua Z., 2011. "Approximation of bivariate copulas by patched bivariate Fréchet copulas," Insurance: Mathematics and Economics, Elsevier, vol. 48(2), pages 246-256, March.
- Said Khalil, 2022. "Expectile-based capital allocation," Working Papers hal-03816525, HAL.
- Denuit, Michel & Hieber, Peter & Robert, Christian Y., 2021. "Mortality credits within large survivor funds," LIDAM Discussion Papers ISBA 2021038, Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA).
- Nam, Hee Seok & Tang, Qihe & Yang, Fan, 2011. "Characterization of upper comonotonicity via tail convex order," Insurance: Mathematics and Economics, Elsevier, vol. 48(3), pages 368-373, May.
- Denuit, Michel & Dhaene, Jan & Ghossoub, Mario & Robert, Christian Y., 2025.
"Comonotonicity and Pareto optimality, with application to collaborative insurance,"
Insurance: Mathematics and Economics, Elsevier, vol. 120(C), pages 1-16.
- Denuit, Michel & Dhaene, Jan & Ghossoub, Mario & Robert, Christian Y., 2023. "Comonotonicity and Pareto Optimality, with Application to Collaborative Insurance," LIDAM Discussion Papers ISBA 2023005, Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA).
- Kaas, Rob & Tang, Qihe, 2005. "A large deviation result for aggregate claims with dependent claim occurrences," Insurance: Mathematics and Economics, Elsevier, vol. 36(3), pages 251-259, June.
- Wenjun Jiang & Jiandong Ren & Ričardas Zitikis, 2017. "Optimal Reinsurance Policies under the VaR Risk Measure When the Interests of Both the Cedent and the Reinsurer Are Taken into Account," Risks, MDPI, vol. 5(1), pages 1-22, February.
- He, Junnan & Tang, Qihe & Zhang, Huan, 2016. "Risk reducers in convex order," Insurance: Mathematics and Economics, Elsevier, vol. 70(C), pages 80-88.
- Asimit, Alexandru V. & Badescu, Alexandru M. & Cheung, Ka Chun, 2013. "Optimal reinsurance in the presence of counterparty default risk," Insurance: Mathematics and Economics, Elsevier, vol. 53(3), pages 690-697.
- Stepanov, Alexei, 2014. "On the use of the Borel–Cantelli lemma in Markov chains," Statistics & Probability Letters, Elsevier, vol. 90(C), pages 149-154.
- Raj Kumari Bahl & Sotirios Sabanis, 2017. "General Price Bounds for Guaranteed Annuity Options," Papers 1707.00807, arXiv.org.
- Bahareh Afhami & Mohsen Rezapour & Mohsen Madadi & Vahed Maroufy, 2021. "Dynamic investment portfolio optimization using a Multivariate Merton Model with Correlated Jump Risk," Papers 2104.11594, arXiv.org.
- Brückner, Karsten, 2008. "Quantifying the error of convex order bounds for truncated first moments," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 261-270, February.
- Sinem Bas & Philippe Bich & Alain Chateauneuf, 2021.
"Multidimensional inequalities and generalized quantile functions,"
Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 71(2), pages 375-409, March.
- Sinem Bas & Philippe Bich & Alain Chateauneuf, 2016. "Multidimensional inequalities and generalized quantile functions," Working Papers hal-01313118, HAL.
- Sinem Bas & Philippe Bich & Alain Chateauneuf, 2021. "Multidimensional inequalities and generalized quantile functions," PSE-Ecole d'économie de Paris (Postprint) halshs-03029860, HAL.
- Sinem Bas & Philippe Bich & Alain Chateauneuf, 2021. "Multidimensional inequalities and generalized quantile functions," Post-Print halshs-03029860, HAL.
- Sinem Bas & Philippe Bich & Alain Chateauneuf, 2016. "Multidimensional inequalities and generalized quantile functions," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-01313118, HAL.
- Sinem Bas & Philippe Bich & Alain Chateauneuf, 2021. "Multidimensional inequalities and generalized quantile functions," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-03029860, HAL.
- Lemmens, D. & Liang, L.Z.J. & Tempere, J. & De Schepper, A., 2010. "Pricing bounds for discrete arithmetic Asian options under Lévy models," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 389(22), pages 5193-5207.
- Yang, Jingping & Qi, Yongcheng & Wang, Ruodu, 2009. "A class of multivariate copulas with bivariate Frechet marginal copulas," Insurance: Mathematics and Economics, Elsevier, vol. 45(1), pages 139-147, August.
- Laeven, Roger J.A., 2009. "Worst VaR scenarios: A remark," Insurance: Mathematics and Economics, Elsevier, vol. 44(2), pages 159-163, April.
- Van Weert, Koen & Dhaene, Jan & Goovaerts, Marc, 2010. "Optimal portfolio selection for general provisioning and terminal wealth problems," Insurance: Mathematics and Economics, Elsevier, vol. 47(1), pages 90-97, August.
- Annaert, Jan & Deelstra, Griselda & Heyman, Dries & Vanmaele, Michèle, 2007.
"Risk management of a bond portfolio using options,"
Insurance: Mathematics and Economics, Elsevier, vol. 41(3), pages 299-316, November.
- J. Annaert & G. Deelstra & D. Heyman & M. Vanmaele, 2007. "Risk management of a bond portfolio using options," Working Papers of Faculty of Economics and Business Administration, Ghent University, Belgium 07/465, Ghent University, Faculty of Economics and Business Administration.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:5:p:728-:d:1598314. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.